# SDR CA970227003

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Drag Link
- Part number: 3A0505901
- Condition: Stiff
- Location: Mlg
- Component: Wipair, 3730
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR WOULD NOT LOCK DOWN, FOUND MAIN DRAG LINK CENTER JOINT STIFF.  BOLT REMOVED AND HOLE CLEANED.  LUBED AREA AND REASSEMBLED.  WIPAIRE RECOMMENDED DISASSEMBLING AND CLEANING EVERY THREE YEARS.
